Home > Riviste > Minerva Pediatrica > Fascicoli precedenti > Articles online first > Minerva Pediatrica 2015 Sep 17

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti
Per citare questo articolo

MINERVA PEDIATRICA

Rivista di Pediatria, Neonatologia, Medicina dell’Adolescenza
e Neuropsichiatria Infantile


Indexed/Abstracted in: CAB, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 0,764


eTOC

 

Minerva Pediatrica 2015 Sep 17

Copyright © 2015 EDIZIONI MINERVA MEDICA

lingua: Inglese

Isoniazid-induced hepatotoxicity in children with latent tuberculosis infection

Devrim I. 1, Devrim F. 2, Aktürk H. 1, Kara A. 1, Bayram N. 1, Can D. 3, Apa H. 1

1 Department of Pediatric Infectious Diseases, Dr. Behçet Uz Children’s Hospital, İzmir, Turkey; 2 Department of Pediatrics, Dr. Behçet Uz Children’s Hospital, İzmir, Turkey; 3 Pediatric Allergy and Asthma Unit, Ankara, Turkey., Dr. Behçet Uz Children’s Hospital, İzmir, Turkey


PDF  


OBJECTIVES: We aimed to determine overall incidence of severe and mild isoniazid (INH) hepatotoxicity and outcome of hepatotoxicity in children who were receiving INH for latent tuberculosis.
METHODS: Patients who had received isoniazid for treatment of latent tuberculosis were included in the study. Hepatotoxicity was classified according to the World Health Organization Toxicity Classification Standards.
RESULTS: Among 1038 patients, overall hepatotoxicity was observed in 23 patients (2.2 %), while 5 patients (0.48 %) had moderate – severe hepatotoxicity; while other 18 patients had grade I – II hepatotoxicity (1.73%). Age and gender did not appear to be risk factors for hepatotoxicity. The median time for therapy rechallenge in patients with grade III – IV hepatotoxicity was 21 days (ranging from 14 to 25 days).
CONCLUSIONS: Isoniazid hepatotoxicity is lower and generally reversible after cessation of INH in children. The grade of hepatotoxicity affects the duration for recovery of hepatotoxicity and restarting of INH therapy.

inizio pagina

Publication History

Per citare questo articolo

Devrim I, Devrim F, Aktürk H, Kara A, Bayram N, Can D, et al. Isoniazid-induced hepatotoxicity in children with latent tuberculosis infection. Minerva Pediatr 2015 Sep 17. 

Corresponding author e-mail

nuribayram@gmail.com